# SDR KW3R2018081033592

- Difficulty date: August 9, 2018
- Submitted: August 10, 2018
- Operation: General aviation
- Filed by: Learjet Inc, repair station KW3R646L
- Aircraft: N9578
- Make and model: Bombdr BD7001A11
- Aircraft serial: 9586
- Aircraft time: 719 hours, 303 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: GD47823001
- Condition: Cracked
- Location: Zone 100
- Part time: 719 hours, 303 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

NR 3 HYDRAULIC SYSTEM FAILURE. FOUND HYDRAULIC TUBE ASSEMBLY CRACKED AD SWAGED FITTING AT NR 3 SYSTEM HYDRAULIC MANIFOLD.
